# SDR DALA12002556314

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT WING NR 6 SPOILER TRAILING EDGE LOWER SURFACE EDGES DELAMINATION.  MAINTENANCE REPAIRED NR 6 SPOILER AS PER SRM 51-70-10.  NR 6 SPOILER OPERATIONAL AND ADJUSTMENT TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 27-62-01.
